# SDR CA050718004

- Difficulty date: July 12, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC8301
- Propeller: Hamstd 14SF23
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Circuit Board
- Part number: 9506747
- Condition: Burned
- Location: X312.35
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERNIGHT MX, F/A STATED A NUMBER OF PAX CALL BUTTON LIGHTS COULD NOT BE RESET.  DURING CHECK DISCOVERED ALL OF PAX SERVICE UNITS CONTROL CIRCUIT BOARDS HAD BEEN HEAT DAMAGED.  INVESTIGATION REVEALED WIRE ON OUTLET SIDE OF ALL OF PSU CONTROL CIRCUIT BOARDS HAD CHAFED INSULATION ALLOWING SHORT CIRCUIT TO GROUND AT STN X312.35.  UNCONTROLLED SHORT CIRCUIT RESULTED IN OUTLET TRANSISTOR TO BURN OUT ON ALL PSU CONTROL CIRCUIT BOARDS.  ALL CABIN PSU'S WERE REPLACED AND A/C RETURNED TO SERVICE.
